# SDR DALA1224376306

- Difficulty date: April 16, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 95,648 hours, 11,953 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 982 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UT INSPECTION, FOUND HOLE CRACK 01 EA ON SKIN AT STA 982 STR-38L UNDER LWR DRAG SPLICE FTG (NR 6 HOLE FROM STA 990. CRACK REPAIRED PER ERA 502620-14AD.
